Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

For abortion took mifepristone, but no symptoms of abortion or bleeding. Is it possible with zitotec only?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2633 Questions
Hello doctor my last period date was on march 20, in order to have an abortion i consumed mifepristone on 11.05.2013 but till now i dont have any symptoms of abortion or bleeding.Will abortion happens only when i have zitotec 200mg 2 tablets after 48hours.
Posted Sat, 1 Jun 2013 in Women's Health
Answered by Dr. Richa Agarwal 48 minutes later

Thanks for writing to us.

In my opinion you should never take abortion pills without the consultation of an expert doctor because sometimes it may cause profuse bleeding which may also be life threatening.

Abortion pills taken up to 49 days of delayed period and in your case it is 51 days and your dose for abortion is not appropriate.

You should have taken mifepristone tablet, and a day after that zitotec, thereafter bleeding starts.
Before taking abortion pills you should also go for an ultrasonography test to rule out ectopic pregnancy and to know exact time of pregnancy. Repeat ultrasonography after 10 of taking pills to rule out any retained product of conception.

You should immediately consult a gynecologist for your problem.

I hope I have answered your query if you have further questions I will be happy to help.

Dr. Richa

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor